The PAIA manual is prepared in accordance with section 51 of the Promotion of Access to Information Act (PAIA) No. 2 of 2000 (as amended) and the Protection of Personal Information Act, 2013. The purpose of PAIA is to promote the right of access to information, to foster a culture of transparency and accountability within the Company by giving the right to information that is required for the exercise or protection of any right and to actively promote a society in which the people of South Africa have effective access to information to enable them to exercise and protect their rights.
GlaxoSmithKline Consumer Healthcare SA (Pty) Ltd, Company Reg. No 2014/173930/07. 39 Hawkins Avenue, Epping Industria 1, 7460. Tel. No 0800 118 274. Consumer safety is always of the highest priority in GSK Consumer Health. Reports relating to safety are investigated and reported to the authorities by GSK as appropriate. Always use this product in accordance with the labelled instructions. To report an adverse event or complaint, please contact GSK on email@example.com, firstname.lastname@example.org
S0 Calpol film-coated tablets. REG. NO. 44/2.7/0321. Each film-coated tablet contains 500 mg paracetamol. GlaxoSmithKline Consumer Healthcare South Africa (Pty) LTD. 57 Sloane Street, Bryanston 2021. Refer to enclosed leaflet for prescribing information.
Calpol Tablets contains Paracetamol. ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.
The information on this site is intended for visitors from South Africa only.
Trade Marks are owned by or licensed to the GSK group of companies. (C)2020 GSK Group of companies or its licensor.
1. This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. 2. If you have liver or kidney disease, talk to your doctor before taking paracetamol. 3. Do not take more than recommended dose, as this may be harmful, including serious harm to your liver.
*We do not supply our products directly to consumers. By selecting the Buy Now button on this page, you will be re-directed to a list of retailers’ websites for purchase. Kindly note that purchase will be subject to stock availability